MathSciNet Relay Station
MathSciNet bibliographic data
MR2426278 (2009k:47162) 47H10 (34B15 47H05 47N20)
Drici, Z.; McRae, F. A.; Vasundhara Devi, J. Fixed point theorems for mixed monotone operators with PPF dependence. Nonlinear Anal. 69 (2008), no. 2, 632–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement